# SDR COMA9860021

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Tcas
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT SUSTAINED NEGATIVE 'GS' FOR 5 SECONDS DUE TO TCAS RA COMMAND, (FALSE WARNING).  COMPLIED WITH TURBULANCE AND HARD LANDING INSPECTIONS.  NO DAGMAGE NOTES.
